# SDR AALA20100929MIA06

- Difficulty date: September 29, 2010
- Submitted: September 30, 2010
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 37,767 hours, 5,122 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 22C EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT 22C.  OPS CHECKS NORMAL.
